How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. G Your Own Question
Dr. G
Dr. G, Doctor
Category: Mental Health
Satisfied Customers: 1228
Experience:  MD
12907602
Type Your Mental Health Question Here...
Dr. G is online now
A new question is answered every 9 seconds

I have been on Zoloft for 5 years and lately started having

This answer was rated:

I have been on Zoloft for 5 years and lately started having anxiety issues so I went back to my doctor and she perscribed Mersa (Sulpiride) 50mg 1-0-1, Faverin (FLUVOXAMINE MALEATE)50mg 0-0-1/2, and continue with my Zoloft 50mg 0-0-2,. So when I arrived home I researched interations on Drug Digest and found that the Interaction between Flaverin and Zoloft and found the below information;

Both fluvoxamine and sertraline have an effect on serotonin, a chemical that is found in the brain. Excess levels of serotonin in the brain may cause serious or potentially life-threatening side effects.

So obviously Iam not sure about this and will not take them together right, now.
You are correct. Using the combination can be dangerous and can cause anxiety. The dangerous side effect is called serotonin syndrome. Please speak to your physician and don't use the fluvoxamine until you speak to her.

If you have anymore questions, please feel free to ask.

God Bless.



Have a blessed Wednesday.
I hope I’ve been able to shed a little light on this for you.
If you have further questions on this topic, please feel free to ask.
Please remember to press "Accept"

You should always consult with your physician for the proper diagnosis and treatment.
The above was for educational purposes only and does not confer a doctor-patient privilege or relationship.

Dr. G and other Mental Health Specialists are ready to help you

Related Mental Health Questions